National Changhua University of Education Institutional Repository : Item 987654321/8897
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6469/11641
造訪人次 : 19749325      線上人數 : 280
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8897

題名: Existence Theorems of Simultaneous Equilibrium Problems and Generalized Vector Quasi-Saddle Points
作者: L.J. Lin
貢獻者: 數學系
關鍵詞: closed multivalued map;C(x)-convex;C-diagonally quasi-convex;Fr�echet derivative;generalized vector quasi-saddle point
日期: 2005-08
上傳時間: 2011-05-10T06:47:52Z
出版者: Springer Verlag
摘要: In this paper, we establish the existence theorems of simultaneous equilibrium
problems. As consequences of our results, we establish the existence theorem of simultaneous
mathematical programs and equilibrium problems and the existence theorems of generalized
vector quasi-saddle point problems.
關聯: Journal of Global Optimization, 32(4):613-632
顯示於類別:[數學系] 期刊論文

文件中的檔案:

檔案 大小格式瀏覽次數
202010210018.pdf162KbAdobe PDF606檢視/開啟


在NCUEIR中所有的資料項目都受到原著作權保護.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋